MathSciNet Relay Station
MathSciNet bibliographic data
MR338740 46B05
Ng, Kung Fu On a theorem of Dixmier. Math. Scand. 29 (1971), 279–280 (1972).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement